Some New Modular Equations of Degree Four and Their Explicit Evaluations

Authors

  • M S Mahadeva Naika Department of Mathematics Bangalore University Central College Campus Bangalore - 560 001 INDIA
  • K. Sushan Bairy Department of Mathematics Bangalore University Central College Campus Bangalore - 560 001
  • M. Manjunatha Department of Mathematics, P E S College of Science, Mandya

Keywords:

Modular equation, Theta-function

Abstract

In this paper, we derive several new modular equations of degree 4 by using Ramanujan's modular equations. We also establish several general formulas for explicit evaluations of $h_{4,n}$.

Author Biographies

  • M S Mahadeva Naika, Department of Mathematics Bangalore University Central College Campus Bangalore - 560 001 INDIA

    Department of Mathematics

    Associate Professor

  • K. Sushan Bairy, Department of Mathematics Bangalore University Central College Campus Bangalore - 560 001
    Department of Mathematics
    Junior Research Fellow
  • M. Manjunatha, Department of Mathematics, P E S College of Science, Mandya
    Department of Mathematics, Assistant Professor

Downloads

Published

2010-12-31

Issue

Section

Special Issue on Complex Analysis: Theory and Applications

How to Cite

Some New Modular Equations of Degree Four and Their Explicit Evaluations. (2010). European Journal of Pure and Applied Mathematics, 3(6), 924-947. https://ejpam.com/index.php/ejpam/article/view/750

Similar Articles

1-10 of 454

You may also start an advanced similarity search for this article.